Access count of this item: 115

Files in This Item:
File Description SizeFormat 
0942-14.pdf375.23 kBAdobe PDFView/Open
Title: QM-curves and $\mathbb{Q}$-curves(Deformations of Group Schemes and Number Theory)
Authors: Hasegawa, Y.
Hashimoto, K.
Momose, F.
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 164
End page: 167
URI: http://hdl.handle.net/2433/60147
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.